Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 14, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 13, 2016, 3:17 PM CST. It took effect at Feb 14, 2016, 3:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2016, 3:17 PM CST (21:17 UTC)
- In effect from
- Feb 14, 2016, 3:00 PM CST
- Expired
- Feb 15, 2016, 7:33 AM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
387 WHUS73 KGRB 132117 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST SAT FEB 13 2016 ...GUSTY ONSHORE WINDS TO BUILD HIGH WAVES SUNDAY AFTERNOON INTO EARLY MONDAY MORNING... .SOUTHEAST WINDS WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY NIGHT AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH WAVES THROUGH EARLY MONDAY MORNING THAT WILL SLOWLY SUBSIDE FOLLOWING THE DIMINISHING WINDS. LMZ541>543-140530- /O.NEW.KGRB.SC.Y.0014.160214T2100Z-160215T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 317 PM CST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY. * WINDS...SOUTHEASTERLY 15 TO 25 KNOTS SUNDAY AFTERNOON AND EVENING...DIMINISHING AFTER MIDNIGHT AND SHIFTING SOUTHWESTERLY. * WAVES...BUILDING TO 3 TO 5 FEET SUNDAY AFTERNOON AND NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE TOWARDS MONDAY MORNING AS WINDS WEAKEN AND TURN SOUTHWESTERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
980 WHUS73 KGRB 140251 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 PM CST SAT FEB 13 2016 ...GUSTY ONSHORE WINDS TO BUILD HIGH WAVES SUNDAY AFTERNOON INTO EARLY MONDAY MORNING... .SOUTHEAST WINDS WILL INCREASE SUNDAY AFTERNOON INTO SUNDAY NIGHT AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH WAVES IN ICE FREE AREAS THROUGH EARLY MONDAY MORNING THAT WILL SLOWLY SUBSIDE FOLLOWING THE DIMINISHING WINDS. LMZ541>543-141100- /O.CON.KGRB.SC.Y.0014.160214T2100Z-160215T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 851 PM CST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 AM CST MONDAY... * WINDS...SOUTHEASTERLY 15 TO 25 KNOTS SUNDAY AFTERNOON AND EVENING...DIMINISHING AFTER MIDNIGHT AND SHIFTING SOUTHWESTERLY. * WAVES...BUILDING TO 3 TO 5 FEET SUNDAY AFTERNOON AND NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE TOWARDS MONDAY MORNING AS WINDS WEAKEN AND TURN SOUTHWESTERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
234 WHUS73 KGRB 141026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CST SUN FEB 14 2016 ...GUSTY SOUTHEAST WINDS WILL BUILD HIGH WAVES THIS AFTERNOON INTO EARLY MONDAY MORNING... .SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH WAVES IN ICE FREE AREAS THROUGH EARLY MONDAY MORNING. LMZ541>543-141800- /O.EXT.KGRB.SC.Y.0014.160214T2100Z-160215T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 426 AM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY... * SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN DIMINISH AFTER MIDNIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET THIS AFTERNOON AND NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS WEAKEN AND TURN SOUTHWEST. * FREEZING SPRAY WILL BE POSSIBLE LATER THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
092 WHUS73 KGRB 141618 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CST SUN FEB 14 2016 ...GUSTY SOUTHEAST WINDS WILL BUILD HIGH WAVES THIS AFTERNOON INTO EARLY MONDAY MORNING... .SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH OF THESE WINDS SHOULD HELP BUILD HIGH WAVES IN ICE FREE AREAS THROUGH EARLY MONDAY MORNING. LMZ541>543-150030- /O.CON.KGRB.SC.Y.0014.160214T2100Z-160215T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1018 AM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY... * SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND EVENING...THEN DIMINISH AFTER MIDNIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET BY THIS EVENING AND NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS WEAKEN AND TURN SOUTHWEST. * FREEZING SPRAY WILL BE POSSIBLE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
599 WHUS73 KGRB 142202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CST SUN FEB 14 2016 ...GUSTY SOUTHEAST AND HIGH WAVES EXPECTED THIS AFTERNOON INTO MONDAY MORNING... .GUSTY SOUTHEAST WINDS WILL CONTINUE INTO TONIGHT AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH OF THESE WINDS WILL HELP BUILD HIGH WAVES IN ICE FREE AREAS THROUGH EARLY MONDAY MORNING. LMZ541>543-150615- /O.CON.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 402 PM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * SOUTHEAST WINDS 15 TO 25 KNOTS...DIMINISHING OVERNIGHT INTO MONDAY MORNING. * WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH TONIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS WEAKEN AND TURN SOUTHWEST. * FREEZING SPRAY WILL BE POSSIBLE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
986 WHUS73 KGRB 150330 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CST SUN FEB 14 2016 ...GUSTY SOUTHEAST AND HIGH WAVES EXPECTED THROUGH MONDAY MORNING... .GUSTY SOUTHEAST WINDS WILL CONTINUE INTO TONIGHT AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE AREA. THE FAVORABLE ONSHORE FETCH OF THESE WINDS WILL HELP BRING HIGH WAVES IN ICE FREE AREAS THROUGH MONDAY MORNING. LMZ541>543-151130- /O.CON.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 930 PM CST SUN FEB 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * SOUTHEAST TO SOUTH WINDS 15 TO 25 KNOTS...DIMINISHING OVERNIGHT INTO MONDAY MORNING. * WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH TONIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE MONDAY MORNING AS WINDS WEAKEN AND TURN SOUTHWEST. * FREEZING SPRAY WILL BE POSSIBLE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
041 WHUS73 KGRB 150936 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CST MON FEB 15 2016 ...HIGH WAVES EXPECTED EARLY IN THE DAY... .HIGH WAVES WILL SUBSIDE THIS MORNING AS WINDS WEAKEN AND VEER SOUTHWEST. LMZ541>543-151500- /O.CON.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 336 AM CST MON FEB 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * SOUTH TO SOUTHWEST WINDS OF 10 TO 15 KTS ARE EXPECTED. * WAVE HEIGHTS OF 3 TO 5 FEET WILL SUBSIDE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
982 WHUS73 KGRB 151333 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 733 AM CST MON FEB 15 2016 ...WAVES SUBSIDING ON LAKE MICHIGAN... .WINDS AND WAVES HAVE SUBSIDED...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LMZ541>543-151445- /O.CAN.KGRB.SC.Y.0014.000000T0000Z-160215T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 733 AM CST MON FEB 15 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED ON LAKE MICHIGAN...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 2:19 PM CST, 58 minutes earlier.
Area forecast discussion, Feb 13, 2:19 PM CST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 219 PM CST SAT FEB 13 2016 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 219 PM CST SAT FEB 13 2016 MAIN FCST FOCUS TO BE ON THE IMPENDING LIGHT SNOW EVENT ARRIVING ON SUNDAY AND CONTINUING INTO SUNDAY NGT. THE 20Z MSAS SFC ANALYSIS INDICATED A RDG OF HI PRES STRETCHED FROM WRN ONTARIO SEWD THRU WRN WI TO THE MID-MS VALLEY. A VERY WEAK AREA OF LOW PRES WAS SITUATED OVER ERN UPR MI WITH A TROF EXTENDED WWD TOWARD IWD. FARTHER WEST...A SERIES OF WEAK LOW PRES AREAS WERE LOCATED OVER THE FRONT RANGE OF THE ROCKIES FROM SATKATCHWAN TO NE NM. VSBL SATL IMAGERY SHOWED A LARGE AREA OF CLOUDS OVER THE CNTRL/NRN PLAINS AS WARMER AIR ATTEMPTS TO PUSH BACK AT THE ARCTIC CHILL OVER THE NRN TIER OF STATES. THE SFC RDG AXIS WL PUSH ACROSS WI THIS EVENING AND ALREADY BE APPROACHING THE ERN GREAT LAKES BY DAYBREAK. EXPECT TO SEE A PERIOD OF CALM OR NEARLY CALM WINDS THRU MUCH OF THE NGT OVER NE WI...THUS TEMPS SHOULD HAVE NO PROBLEM DROPPING BELOW ZERO ACROSS ALL BUT THE IMMEDIATE LAKESHORE COUNTIES. LOOK FOR MIN TEMPS TO RANGE FROM AROUND 15 BELOW ZERO OVER PARTS OF NRN WI...TO AROUND ZERO ACROSS DOOR CNTY. DO NOT ANTICIPATE THE NEED FOR ANOTHER WIND CHILL ADVY TNGT DUE TO THE VERY LIGHT WINDS. NONETHELESS...ANYONE GOING OUT TNGT SHOULD BE PREPARED FOR ANOTHER VERY COLD NGT. WEAK LOW PRES IS FCST TO CONSOLIDATE OVER THE NRN HI PLAINS AND MOVE SE ACROSS THE NRN PLAINS ALONG A MODEST WRMFNT SITUATED OVER THE MIDWEST ON SUNDAY. THERE ARE SEVERAL FACTORS THAT NEED TO BE DEALT WITH. FOR STARTERS...THE AIR MASS OVER NE WI IS INITIALLY VERY DRY WITH FCST SOUNDINGS INDICATING WE WOULD NOT SATURATE COMPLETELY UNTIL SUNDAY AFTERNOON. SECONDLY...THE BETTER ISEN LIFT WL STAY TO OUR WEST AND SOUTH...PERHAPS BRUSHING SRN SECTIONS OF THE FCST AREA. THIRD...THE S-SE WINDS COULD BRING A LAKE EFFECT SNOW BAND TO THE LAKESHORE COUNTIES DURING THE AFTERNOON. LASTLY...MODELS CONT TO SHOW A VERY DEEP DENDRITIC GROWTH ZONE... SO IF ENUF LIFT AND SATURATION CAN BE REALIZED...THIS COULD ADD TO A HIGHER SNOW TOTAL. CURRENT THINKING IS TO HAVE A SNOW ACCUMULATION RANGE FROM ONE-HALF INCH OR LESS NORTH AND E-CNTRL... ONE-HALF TO ONE INCH CNTRL AND LAKESHORE BY 00Z MON. MAX TEMPS SHOULD BE WARMER WITH READINGS IN THE MID TO UPR TEENS NORTH AND CNTRL...LWR 20S E-CNTRL WI AND LAKESHORE. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 219 PM CST SAT FEB 13 2016 FOR THE NEW WORK WEEK...A FEW SWINGS WITH TEMPERATURE TRENDS EXPECTED ALONG WITH A COUPLE OF PRECIPITATION CHANCES. FIRST FORECAST ISSUE CENTERS ON THE SUNDAY NIGHT INTO THE EARLY MONDAY MORNING AS A MID LEVEL SHORT WAVE TROUGH DROPS SOUTHEASTWARD OVER THE WESTERN GREAT LAKES REGION. DRY AIR WILL HOLD OFF PCPN OVER NORTHEAST WISCONSIN SUNDAY EVENING BEFORE SOME SATURATION OCCURS. SURFACE TROUGH GRADUALLY TRACKS OVER LATER SUNDAY NIGHT BEFORE DEPARTING MONDAY MORNING. WITH THE COLD AIR IN PLACE...EVENTUALLY A DEEP SNOW GROWTH REGION DEVELOPS SO A FEW INCHES OF SNOW POSSIBLE WITH THE HIGHER AMOUNTS OVER CENTRAL WISCONSIN. LAKE ENHANCED SNOW COULD PLAY A ROLE SUNDAY NIGHT FOR MAINLY DOOR COUNTY AS WINDS TURN MORE S/SE FOR A DURATION SUNDAY NIGHT. ONSHORE WINDS ALONG KEWAUNEE AND MANITOWOC NOT DEEP WITH 850 WINDS GENERALLY SOUTHWEST SUNDAY NIGHT. WITH UPPER HEIGHT INCREASES...TEMPERATURES MODERATING TO NEAR NORMAL MONDAY INTO TUESDAY...BUT THEN TREND DOWN TOWARD WEDNESDAY DUE TO A PASSING CLIPPER SOUTHWEST OF THE AREA. BUT THIS WILL BE SHORT LIVED AS THE WESTERN STATES UPPER RIDGE MOVES INTO THE PLAINS...AND A MILD TREND IS ON THE WAY. PROGS SUGGESTS H850 TEMPS WARMING TO +4 TO +10 BY FRIDAY DEPENDING ON THE MODEL RUN. THE WARM ADVECTION AND PCPN CHANCE WILL PRODUCE TYPE ISSUES LATER IN THE WEEK...ESPECIALLY THURSDAY NIGHT. THE 12Z GFS RUN SUGGESTS THE WARMING WILL CONTINUE INTO THE WEEKEND...WHILE THE ECMWF BRIEFLY ENDS THE WARMING TREND SUNDAY WITH A CLIPPER TYPE SYSTEM. NEVERTHELESS GOING FORECAST TEMPS WILL PUT A BIG DENT IN THE SNOW COVER. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1123 AM CST SAT FEB 13 2016 VFR CONDITIONS ARE EXPECTED THRU MIDDAY SUNDAY AS A LARGE AREA OF HI PRES MOVES ACROSS THE GREAT LAKES REGION. WE WL SEE A GRADUAL INCREASE IN HI CLOUDS LATE TNGT AND MID CLOUDS SUNDAY MORNING AS AN AREA OF LOW PRES DROPS SE THRU THE NRN PLAINS ALONG A WRMFNT STRETCHED ACROSS IA/IL. INCREASING ISEN LIFT IS FCST TO GENERATE A BAND OF LIGHT SNOW THAT WL MAINLY PASS TO OUR WEST AND SOUTH...BUT STILL BRING SOME LGT SNOW TO NE WI. CIGS/VSBYS COULD DROP INTO THE MVFR RANGE LATER SUNDAY AFTERNOON ONCE THE LGT SNOW BEGINS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......TDH AVIATION.......AK
Hazardous weather outlook, Feb 13, 2:22 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 222 PM CST SAT FEB 13 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 222 PM CST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT DUE TO SNOW. ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE NEAR LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-142030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 222 PM CST SAT FEB 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AK/TDH
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.